Riemannian metrics with periochic geodesic flows on projective

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)2-2
Number of pages1
JournalJapanese J. Math.
Volume13
Publication statusPublished - 1987

Cite this

Riemannian metrics with periochic geodesic flows on projective. / Kiyohara, Kazuyoshi.

In: Japanese J. Math., Vol. 13, 1987, p. 2-2.

Research output: Contribution to journalArticle

@article{8666723f29664755906b898f1af3b78e,
title = "Riemannian metrics with periochic geodesic flows on projective",
author = "Kazuyoshi Kiyohara",
year = "1987",
language = "English",
volume = "13",
pages = "2--2",
journal = "Japanese J. Math.",

}

TY - JOUR

T1 - Riemannian metrics with periochic geodesic flows on projective

AU - Kiyohara, Kazuyoshi

PY - 1987

Y1 - 1987

M3 - Article

VL - 13

SP - 2

EP - 2

JO - Japanese J. Math.

JF - Japanese J. Math.

ER -